Facebook Instagram Twitter RSS Feed Back to top on side

On complete tripartite graphs arbitrarily decomposable into closed trails

In: Tatra Mountains Mathematical Publications, vol. 36, no. 2
Mirko Horňák - Zuzana Kocková
Detaily:
Rok, strany: 2007, 71 - 107
Kľúčové slová:
closed trail, edge decomposition, complete tripartite graph
O článku:
It is proved that any complete tripartite graph $Kr,r,r$, where $r=5 · 2n$ and $n$ is a nonnegative integer, has the following property: Whenever $(l1, …,lp)$ is a sequence of integers $geqslant 3$ adding up to $|E(Kr,r,r)|$, there is a sequence $(T1, …,Tp)$ of edge-disjoint closed trails in $Kr,r,r$ such that $Ti$ is of length $li$, $i=1, …,p$.
Ako citovať:
ISO 690:
Horňák, M., Kocková, Z. 2007. On complete tripartite graphs arbitrarily decomposable into closed trails. In Tatra Mountains Mathematical Publications, vol. 36, no.2, pp. 71-107. 1210-3195.

APA:
Horňák, M., Kocková, Z. (2007). On complete tripartite graphs arbitrarily decomposable into closed trails. Tatra Mountains Mathematical Publications, 36(2), 71-107. 1210-3195.